I got my first depo shot December 1st 2016 and I was supposed to get my second one on the 1st of March this year but I wanted to stop. I started a peroid March 28th 2017 weeks after stopping and today April 15th I'm still bleeding. Can someone tell me when I'm going to get off this peroid Please.
No one can tell you that. It's different for everyone.
When you start using Depo Provera, your body has to adjust to the artificial hormone. That can take 2 or 3 shots.
If you then stop getting Depo Provera shots, your body has to re-adjust as the hormone leaves it. Even if you just have the 1 shot, the Manufacturer advises that it can take up to 18 months to get back to normal, so you could have irregular bleeding for some time.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Depo-Provera - I ended my period Oct. 3rd. And I got my first dose of depo provera on October 7th. I
Posted 15 Nov 2015 • 1 answer
Posted 6 Feb 2016 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers